# SDR DALA2025110708118

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clamp
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 WEAR ON CLAMP TRUNNION IB FLAP ON LH WING. CORRECTIVE ACTION: R/R CLAMP TRUNNION IB FLAP ON LH WING AS PER AIRBUS CMM 57- 52-21 SUBTASK 57-52-21-350-008-A01. (1291884).
